# SDR UALA2011021700824

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 55,757 hours, 20,886 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 933260
- Part serial: F9737765
- Condition: Faulty
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT FAILED.  SPINS BUT FAILS TO INDICATE FULL SPEED.  SUSPECT INTERNAL SPEED SENSOR, NEED RAT ASSY.  REPLACED RAT PUMP AND RAT HYD MODULE, BOTH PARTS, NO HELP.
